M. Alami, D. Zhani, "On hereditary interval algebras", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 598646, 5 pages, 2004. https://doi.org/10.1155/S0161171204306162
On hereditary interval algebras
We show that each hereditary interval algebra has a countable density and not conversely. Moreover, we show that, for an interval algebra, having countable density and being subalgebra of the interval algebra over the real line are equivalent statements.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.